# SDR SWIA202162040

- Difficulty date: September 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WINDSHIELD SIDE POST HAS A CRACK RADIATING FROM THE UPPER BARREL NUT HOLE.     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED WITH NEW LEFT WINDSHIELD POST IAW CRJ-700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG# CC670-33055 REV.-F  LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
